advertisement
Question
Posted by: Ellie | 2003/01/27

DIETING & HORMONE SUPPLEMENTS

short and sweet! - I have just started a healthy weight loss programme. I am on a daily dose of Premarin 0.625g. Will this not affect my attempt to reduce weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Ellie
It may and it may not! Some women find that taking female hormones or HRT does cause weight gain and/or hampers weight loss, but this does not apply to everyone. Keep up the good work and let's see how you progress.
Good luck
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement